# SDR 20000406SH049

- Difficulty date: November 4, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 1179203903
- Part serial: 1447
- Condition: Discharged
- Location: Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SUPPLY WILL NOT HOLD CHARGE.  REF:  RMA R022695.  REMOVED AND REPLACED. (X)
